American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 2904 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Vinoth Nandakumar. Equivariant coherent sheaves on the exotic nilpotent cone. Represent. Theory 17 (2013) 663-681.
Abstract, references, and article information
View Article: PDF

[92] Thomas Lam and Mark Shimozono. Quantum double Schubert polynomials represent Schubert classes. Proc. Amer. Math. Soc. 142 (2014) 835-850.
Abstract, references, and article information
View Article: PDF

[93] Banafsheh Farang-Hariri. Geometric local theta correspondence for dual reductive pairs of type II at the Iwahori level. Represent. Theory 17 (2013) 610-646.
Abstract, references, and article information
View Article: PDF

[94] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information
View Article: PDF

[95] Jen-Chieh Hsiao, Karl Schwede and Wenliang Zhang. Cartier modules on toric varieties. Trans. Amer. Math. Soc. 366 (2014) 1773-1795.
Abstract, references, and article information
View Article: PDF

[96] Armand Brumer and Kenneth Kramer. Paramodular abelian varieties of odd conductor. Trans. Amer. Math. Soc. 366 (2014) 2463-2516.
Abstract, references, and article information
View Article: PDF

[97] Frederic Campana, Fei Wang and De-Qi Zhang. Automorphism groups of positive entropy on projective threefolds. Trans. Amer. Math. Soc. 366 (2014) 1621-1638.
Abstract, references, and article information
View Article: PDF

[98] Bo Dong, Bo Yu and Yan Yu. A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems. Math. Comp. 83 (2014) 1847-1868.
Abstract, references, and article information
View Article: PDF

[99] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information
View Article: PDF

[100] Dave Anderson and Alan Stapledon. Schubert varieties are log Fano over the integers. Proc. Amer. Math. Soc. 142 (2014) 409-411.
Abstract, references, and article information
View Article: PDF

[101] Dustin Ross. Localization and gluing of orbifold amplitudes: The Gromov-Witten orbifold vertex. Trans. Amer. Math. Soc. 366 (2014) 1587-1620.
Abstract, references, and article information
View Article: PDF

[102] Bernd Bank, Marc Giusti and Joos Heintz. Point searching in real singularcomplete intersection varieties: algorithms of intrinsic complexity. Math. Comp. 83 (2014) 873-897.
Abstract, references, and article information
View Article: PDF

[103] Dan Yan and Michiel de Bondt. Some remarks on the Jacobian conjecture and polynomial endomorphisms. Proc. Amer. Math. Soc. 142 (2014) 391-400.
Abstract, references, and article information
View Article: PDF

[104] Santiago Molina and Victor Rotger. Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes. Proc. Amer. Math. Soc. 142 (2014) 381-390.
Abstract, references, and article information
View Article: PDF

[105] Satoru Fukasawa and Takeshi Takahashi. Galois points for a normal hypersurface. Trans. Amer. Math. Soc. 366 (2014) 1639-1658.
Abstract, references, and article information
View Article: PDF

[106] Alexander Hanysz. Oka properties of some hypersurface complements. Proc. Amer. Math. Soc. 142 (2014) 483-496.
Abstract, references, and article information
View Article: PDF

[107] Wei Ho. How many rational points does a random curve have?. Bull. Amer. Math. Soc. 51 (2014) 27-52.
Abstract, references, and article information
View Article: PDF

[108] Lucio Guerra and Gian Pietro Pirola. Parametrization of rational maps on a variety of general type, and the finiteness theorem. Proc. Amer. Math. Soc. 142 (2014) 93-100.
Abstract, references, and article information
View Article: PDF

[109] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information
View Article: PDF

[110] Noam D. Elkies, Everett W. Howe and Christophe Ritzenthaler. Genus bounds for curves with fixed Frobenius eigenvalues. Proc. Amer. Math. Soc. 142 (2014) 71-84.
Abstract, references, and article information
View Article: PDF

[111] Ulrich Derenthal, Andreas-Stephan Elsenhans and Jörg Jahnel. On the factor alpha in Peyre's constant. Math. Comp. 83 (2014) 965-977.
Abstract, references, and article information
View Article: PDF

[112] Kangjin Han. Classification of secant defective manifolds near the extremal case. Proc. Amer. Math. Soc. 142 (2014) 39-46.
Abstract, references, and article information
View Article: PDF

[113] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information
View Article: PDF

[114] Shreeram S. Abhyankar and Ignacio Luengo. Spiders and multiplicity sequences. Proc. Amer. Math. Soc. 141 (2013) 4071-4085.
Abstract, references, and article information
View Article: PDF

[115] A. V. Jayanthan and Hema Srinivasan. Periodic occurrence of complete intersection monomial curves. Proc. Amer. Math. Soc. 141 (2013) 4199-4208.
Abstract, references, and article information
View Article: PDF

[116] Roger Bielawski and Lorenz Schwachhöfer. Sheaves on $\mathbb{P}^1\times\mathbb{P}^1$, bigraded resolutions, and coadjoint orbits of loop groups. Proc. Amer. Math. Soc. 141 (2013) 4155-4167.
Abstract, references, and article information
View Article: PDF

[117] Brian Lehmann. On Eckl's pseudo-effective reduction map. Trans. Amer. Math. Soc. 366 (2014) 1525-1549.
Abstract, references, and article information
View Article: PDF

[118] Hal Schenck, Alexandra Seceleanu and Javid Validashti. Syzygies and singularities of tensor product surfaces of bidegree $(2,1)$. Math. Comp. 83 (2014) 1337-1372.
Abstract, references, and article information
View Article: PDF

[119] Shreeram S. Abhyankar and Enrique Artal Bartolo. Algebraic theory of curvettes and dicriticals. Proc. Amer. Math. Soc. 141 (2013) 4087-4102.
Abstract, references, and article information
View Article: PDF

[120] Shreeram S. Abhyankar. Generic incarnations of quadratic transforms. Proc. Amer. Math. Soc. 141 (2013) 4103-4117.
Abstract, references, and article information
View Article: PDF


Results: 91 to 120 of 2904 found      Go to page: 1 2 3 4 5 6 7 > >>